# SDR 97ZZZX539

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7596F
- Make and model: Bbavia 7GCBC
- Aircraft serial: 23970
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 2893
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF FATAL ACCIDENT (MIA97FA047), THE LEFT FORWARD LIFT STRUT TO WING SPAR FITTING WAS FOUND CRCKED IN 2 PLACES AT THE OUTBOARD WELD TERMINALS.  ONE CRACK CROSSED THE FITTING FLANGE AND PROGRESSED .3750 INCH VERTICALLY ON THE WEB OF THE FITTING.  THE OTHER WAS ONLY ON THE FLANGE.  THESE CRACKS WERE NOT CONTRIBUTORY TO THE ACCIDENT.  AD 96-18-02 DOES NOT APPLY TO THIS S/N AIRCRAFT.
